Vol. 36, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Embeddings in matrix rings

Shimshon A. Amitsur

Vol. 36 (1971), No. 1, 21–29
Abstract

For a fixed integer n 1, and a given ring R there exists a homomorphism ρ;R Mn(K),K a commutative ring such that every homomorphism of R into an n × n matrix ring Mn(H) over a commutative ring can be factored through ρ by a homomorphism induced by a mapping η : K H. The ring K is uniquely determined up to isomorphisms. Further properties of K are given.

Mathematical Subject Classification
Primary: 16.48
Milestones
Received: 5 March 1970
Published: 1 January 1971
Authors
Shimshon A. Amitsur